MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M 0; HIP CERAMIC HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M 0; HIP CERAMIC HEAD
Model Number 01.29.202
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting anterior groin pain and the cause is unknown.Bone scan was good and the patient was negative for any infection.There was a soft tissue mass that appeared on one of the scans.About 9 months after the primary surgery, the surgeon revised the medacta cup and liner with a competitor cup and liner and revised the medacta head with a medacta head.During surgery, it was found that the anterior capsule and the surrounding tissue were very thick and leathery.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 april 2023: lot 2119449: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-apr-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch reviews performed on 21 april 2023: liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 (k092265) lot 2103100: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-may-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: versafitcup 01.26.54mb acetabular shell cc ø 54 (k083116) lot 2109799: (b)(4) items manufactured and released on 27-jan-2022.Expiration date: 2027-jan-10.No anomalies found related to the problem.To date, (b)(4) 53 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
HIP CERAMIC HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16893408
Report Number3005180920-2023-00354
Device Sequence Number6162761
Product Code LZO
UDI-Device Identifier07630030809132
UDI-Public07630030809132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2022
Device Model Number01.29.202
Device Catalogue Number01.29.202
Device Lot Number2119449
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale